So im like really starting to clear up now. My skin is flaky and my lips are peeling and its gross because my friend actually said something about it to me. I use lots of lip balm too. I use a stereroid lip balm 3-4 times a week as directed by my dermatologist. It only seems to help when its actually on my lips. I only have a few very small zits on my face. There are alot of red marks though and they will take time to heal. I use the Olay Pro-X cleansing brush and I think it works better than my Clarasonic no lie!!!!! I had something scary happen tonight where it was like really hard to see for about 30 minutes. It says on the box this can happen suddenly but I was so scared I almost decided to stop taking Accutane. If I experience any other scary side effects im going to stop taking it or get my dose lowered. Still taking two 40 Mg pills a day morning and night and my skin feels very tight. The Olay Pro-X gets off all the dead skin cells and my glycolic moisturizer is helping tremendously! On my first blog entry I talked about getting laser surgery after Accutane. I heard alot of horror stories about laser surgery like peoples skin losing pigment. I think Ill just do a series of chemical peels over an extended period of time. Thanks for reading my blog and please follow it!!!!! Ill update again soon!!